J4 ›› 2011, Vol. 46 ›› Issue (12): 88-92.

• Articles • Previous Articles     Next Articles

Weighted boundedness of commutators of the fractional integral on λ-central Morrey spaces

ZHAO Kai, DONG Peng-juan, SHAO Shuai   

  1. College of Mathematics, Qingdao University, Qingdao 266071, Shandong,  China
  • Received:2010-11-04 Online:2011-12-20 Published:2011-12-24


 The weighted λ-central Morrey  spaces and weighted CBMO functions are introduced. Then by the properties of Ap weighted functions  and the real-variable methods of harmonic analysis, the weighted boundedness  of commutators of the fractional integral with CBMO function on weighted  λ-central Morrey spaces is obtained. This result enriches the certain theory of commutators.

Key words: commutator; fractional integral; λ-central Morrey space; CBMO function; weighted

No related articles found!
Full text



No Suggested Reading articles found!